Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I have 101degree fever, hard dry cough , serious chest

User rating for this question
Excellent
Answered by

Infectious Diseases Specialist
Practicing since : 2003
Answered : 674 Questions
Question
I have 101degree fever, hard dry cough, serious chest congestion no sore throat, no headache, no GI problem, or nausea.
I'm afraid it may get much worse as 4 times before with 4 pneumonias-one sepsis?
Because immune suppression for kidney transplant 6 years ago-
I'm afraid to go to emergency room-flu outbreak might be terminal.

I have a 7 day dose -14 pills of antibiotic-AMOX TR-K CLV 875-125MG TAB prescribed by my pulmonologist in July, 2017. I doubt you can tell me to take them; but please tell me you can't tell me not to. Thanks
Mon, 5 Feb 2018 in Infections
 
 
Answered by Dr. Monika Dede 1 hour later
Brief Answer:
I think this is a viral situation.

Detailed Answer:
Hello,
Thank you writing in healthcare magic.


Based on your symptoms I think that this is a viral situation (flu) that usually I don't prescribe antibiotics but tamiflu(antiviral).
So I suggest to do a pulmonary x-ray to define better the diagnosis and to see if you need amoxiklav or not.
Furthermore I need to know how many days you have these symptoms?

I hope my answer helps you.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor